# SDR CA110726008

- Difficulty date: July 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 24,133 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 10140001024
- Condition: Cracked
- Location: Bs 207 Wl 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND CRACKED DURING VISUAL INSPECTION.
